# SDR DLM11954721

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 6044113
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED EMER LIGHT TEST MSC EMER LIGHT BAT 2 LOW.  REPLACED EMER LIGHT BAT 2, OPS CKS OK.
